MathSciNet Relay Station
MathSciNet bibliographic data
MR1332577 62G05 (62G20)
Korostelëv, A. P.; Simar, L.; Tsybakov, A. B. Efficient estimation of monotone boundaries. Ann. Statist. 23 (1995), no. 2, 476–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement